# SDR 08FDEA02318

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797130100100
- Part serial: TB1024
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RIGHT WING O/B FLAP UPPER MAIN SKIN UNDER RUB STRIP BETWEEN RIB 3 AND FLAP TRACK NR 3 AND 5.7 INCH FWD OF REAR SPAR MEASURING 11.3 INCH BY 3.9 INCH.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED AN APPROVED REPAIR ON RIGHT WING O/B FLAP UPPER MAIN SKIN UNDER RUB STRIP BETWEEN RIB 3 AND FLAP TRACK NR 3 AND 5.7 INCH FWD OF REAR SPAR IAW FEDEX EA6-5750-121299.  THIS IS AN APPROVED REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
